Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Isometric embeddings of Kähler-Ricci solitons in the complex projective space


Authors: Lucio Bedulli and Anna Gori
Journal: Proc. Amer. Math. Soc. 142 (2014), 1777-1781
MSC (2010): Primary 32Q20, 53C25, 53C55
DOI: https://doi.org/10.1090/S0002-9939-2014-12028-4
Published electronically: February 19, 2014
MathSciNet review: 3168483
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a compact complex manifold endowed with a non-trivial Kähler-Ricci soliton cannot be isometrically embedded in the Fubini-Study complex projective space as a complete intersection.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32Q20, 53C25, 53C55

Retrieve articles in all journals with MSC (2010): 32Q20, 53C25, 53C55


Additional Information

Lucio Bedulli
Affiliation: Dipartimento di Matematica, Università dell’ Aquila, via Vetoio loc. Coppito, 67100 L’Aquila, Italy
Email: lucio.bedulli@dm.univaq.it

Anna Gori
Affiliation: Dipartimento di Matematica, Università di Milano, Via Saldini 50, 20133 Milano, Italy
Email: anna.gori@unimi.it

DOI: https://doi.org/10.1090/S0002-9939-2014-12028-4
Received by editor(s): June 27, 2012
Published electronically: February 19, 2014
Communicated by: Lei Ni
Article copyright: © Copyright 2014 American Mathematical Society